* Upcoming papers  
Subject Keyword Abstract Author
Control of Nonlinear Markovian Jump System with Time Varying Delay via Robust H∞ Fuzzy State Feedback Plus State-derivative Feedback Controller

Santi Ruangsang and Wudhichai Assawinchaichote*
International Journal of Control, Automation, and Systems, vol. 17, no. 9, pp.2414-2429, 2019

Abstract : This paper investigates the problem of designing a robust H∞ state feedback plus state-derivative feedback control mechanism for a class of uncertain nonlinear markovian jump systems with time varying delay described by a Takagi-Sugeno (T-S) fuzzy model. The linear matrix inequalities (LMIs) approach is applied to derive a robust controller for such a system. The proposed controller satisfies design requirements that ensure that the closed-loop system is asymptotically stable and meets pre-prescribed H∞ performance index values. Finally, to illustrate the effectiveness of the design developed in this paper, a numerical example is also provided.

Keyword : Linear matrix inequalities (LMIs), Markovian jump systems, robust H∞ control, state-derivative feedback, Takagi-Sugeno (T-S) fuzzy model, time-varying delay systems.

Business License No.: 220-82-01782